# SDR MWEA98939

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591356016
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FLAP INBOARD LEADING EDGE PANEL SKIN CHAFING.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
